EasterBlack-owned or founded brands at TargetGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsArts, Crafts & SewingSchool & Office SuppliesParty SuppliesLuggageGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Excedrin Tension Head Ache Pain Reliever Caplets - Acetaminophen - 100ct

Excedrin Tension Head Ache Pain Reliever Caplets - Acetaminophen - 100ct - 2 of 4Excedrin Tension Head Ache Pain Reliever Caplets - Acetaminophen - 100ct - 3 of 4Excedrin Tension Head Ache Pain Reliever Caplets - Acetaminophen - 100ct - 4 of 4
Excedrin Tension Head Ache Pain Reliever Caplets - Acetaminophen - 100ct - 1 of 4
$12.99 when purchased online
Target Online store #3991

About this item

Highlights

  • One bottle of 100 Excedrin Tension Headache Relief Caplets Without Aspirin
  • Tension headache medicine that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • Caffeine and acetaminophen pain reliever for pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • HSA and FSA eligible product

Description

Excedrin Tension Headache Relief Caplets are a fast-acting, aspirin-free alternative that provides headache pain, neck pain and shoulder pain relief quickly. Combining acetaminophen with caffeine, this tension headache medicine delivers an effective formula with both a pain reliever and an amplifier to treat the headaches associated with neck and shoulder pain caused by the tension and stress. These Excedrin caplets relieve minor pain caused by tension headaches and muscular aches. Get fast relief from your headache, neck and shoulder pain with this caffeine and acetaminophen pain reliever.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Contains Caffeine
Product Warning: Keep out of reach of children
Active Ingredient Strength Value: 500.0 Milligrams
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
Net weight: 3.21 Ounces
TCIN: 15548626
UPC: 300672045911
Item Number (DPCI): 094-01-0753
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen(500mg), caffeine(65mg).

Purpose

Pain Reliever, Pain Reliever Aid..

Uses

headache, muscular aches.

Liver warning: This product contains acetaminophen. Severe liver damage may occur is you take

Liver warning: This product contains acetaminophen. Severe liver damage may occur is you take: more than 6 caplets in 24 hours, which is the maximum daily amount,with other drugs containing acetaminophen,3 or more alcoholic drinks every day while using this product.

Do not use

Do not use : if you are allergic to acetaminophen,with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Stop use and ask a doctor if

Stop use and ask a doctor if : any new symptoms occur,painful area is red or swollen,pain gets worse or lasts for more than 10 days,fever gets worse or lasts for more than 3 days. These could be signs of a serious condition.

Directions

Do not use more than directed.

Adults and Children 12 Years of Age and Over

Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours.

Children Under 12 Years

Ask a doctor.

Other information

Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information.

Inactive ingredients

benzoic acid, d&c red no. 27 aluminum lake, fd&c blue no. 2 aluminum lake, fd&c yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized corn starch, stearic acid, talc, titanium dioxide

Question or comments?

1-800-468-7746

Shipping details

Estimated ship dimensions: 2.05 inches length x 2.05 inches width x 4.49 inches height
Estimated ship weight: 0.22 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: when is the expiration date?

submitted by POP - 4 years ago
  • A: Thank you for your inquiry. Excedrin Tension Headache Caplets have a shelf life of 36 months from the date of manufacturing.

    submitted byGSK Consumer Healthcare - 4 years ago
    Brand expert

Related Categories

Guests are saying

Excedrin Extra Strength is a highly effective pain relief solution that quickly alleviates headaches and muscle pain. Guests appreciate its fast-acting formula, often providing relief within 15 to 30 minutes. The combination of acetaminophen, aspirin, and caffeine enhances its effectiveness, making it a go-to choice for those suffering from tension headaches or migraines. Its convenient packaging and easy-to-swallow caplets add to its appeal, ensuring guests can rely on it for quick relief anytime.
    Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
    4.7 out of 5 stars with 7374 reviews
    quality: 4.2 out of 5
    value: 4.2 out of 5
    77% would recommend
    9 recommendations

    Works great

    5 out of 5 stars
    janetj67_8617 - 13 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Ite very effective , great value for the money and the packaging is absolutely perfect for on the go usage. I highly recommend it if you are big on medication for extra strength. I am not .
    Did you find this review helpful?

    Perfect

    5 out of 5 stars
    suhanyelisimalis_5689 - 14 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Perfect for those headaches, I suffer from so much headache due to a lot of work stress but since I received this gift, everything has changed 🩷🩷
    Did you find this review helpful?

    Excedrin is *the* headache medicine

    5 out of 5 stars
    murakamiysera_6001 - 17 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Not that there’s really anything wrong with other options but Excedrin has been the go-to in my house forever for headaches. It’s all I use it for but it’s all I need it to do. Reliable, affordable and accessible. Do hate me some child proof caps though.
    Did you find this review helpful?

    This rocks for pain relief

    5 out of 5 stars
    abbym259_1855 - 17 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] This rocks for pain relief. Pill size isn’t too big so it’s easy to swallow. Seems to last quite a while in my system so I think there is great value for money here.
    Did you find this review helpful?

    My Go To, Always...

    5 out of 5 stars
    misssubscriptionbox_5321 - 20 days ago
    originally posted on influenster.com
    Image
    The bottle is super durable and very child safe which is a huge plus for me. Easy to open packing. I prefer buying the bigger bottles because I think it's a better buy. There's no funky medicine smell or taste. Excedrin is always my go to, it always helps my pain..
    Did you find this review helpful?

    Works for headaches

    5 out of 5 stars
    saraj157_7545 - 20 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Excedrin is effective for headaches. This is probably because of the combination of acetaminophen and caffeine. It is easy to open and the pills aren't too big.
    Did you find this review helpful?

    Th best tablet

    5 out of 5 stars
    olhak95_4736 - 21 days ago
    originally posted on influenster.com
    Image
    These are the best pills for any pain and headaches, nothing else helps me, my sincere recommendation is they are the best, very effective and a good price-quality ratio!
    Did you find this review helpful?

    Work so well !

    5 out of 5 stars
    anhn78_892 - 23 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Easy to open bottle and small pill size, both of which are greatly appreciated. The medicine is effective and works quickly on tough headaches! Works every single time for me! Acts fast and allows me the freedom to enjoy my day again! I carry it in my purse for emergencies and I’m not even someone who likes to take medicine for a headache, but when a bad one comes along this product is my go to. The bigger bottle is totally worth the price. Has a child safe lid too so it’s not a threat to your little ones around the house. Not too big of a pill for those that have trouble swallowing as well.
    Did you find this review helpful?

    Fast and efficient

    4 out of 5 stars
    - 24 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Works fast and helps take the edge off when you have things that need done. Packaging was fine ,and you get a lot for the price. Definitely a new necessity in my house.
    Did you find this review helpful?

    It works

    4 out of 5 stars
    rebeccag29_157 - 28 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Not my favorite but it worked! I prefer just straight ibuprofen. It’s a good price, doesn’t smell, and the bottle fits in my purse which is a plus!
    Did you find this review helpful?

    Effective

    4 out of 5 stars
    allysonc12_1990 - 30 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] My husband and mom used this during bad headaches and both agreed it helped alleviate their pain quickly and effectively. They felt less compelled to need to take more pills after their first dose than they normally do when taking other OTC medications.
    Did you find this review helpful?

    Does a good job!

    4 out of 5 stars
    larabella_2565 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] This excedrin works well for headaches. I wondered why I never had it in my medicine cabinet. It works well, and I need just one dose for me to get relief. I would just put it out there that this contains aspirin, so those on blood thinners or clotting issues should ask their Dr before taking or using it.
    Did you find this review helpful?

    Good

    5 out of 5 stars
    mirsag_5878 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] It works i been using it its worth the money good packaging its absorbed fast and it started working right away now I know what to use when I'm in pain
    Did you find this review helpful?

    Not the best I’ve ever had

    3 out of 5 stars
    lakatesadilla_7057 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] As someone who uses only extra strength 500mg acetaminophen pills, this hardly worked on helping to get rid of my headaches. They were easy to go down, no extreme bitter, unbearable taste.
    Did you find this review helpful?

    It’s a need

    5 out of 5 stars
    katharinec1e3f_3085 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] I use this every day! I have chronic pain & this helps to lift it first thing in the morning & I feel better throughout the day when I use this. I wouldn’t want to go without!
    Did you find this review helpful?

    Fantastic

    5 out of 5 stars
    chloeh384_6290 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Really great product! It helps me out so much with the pain I get from headaches ! This is definitely a go to and will definitely be getting more !!!!
    Did you find this review helpful?

    Yes!

    5 out of 5 stars
    cindehthepanda_482 - 1 month ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] These actually work really well they are very effective very affordable and completely do their job. I highly recommend it and I will be purchasing again.
    Did you find this review helpful?

    Works great!

    5 out of 5 stars
    bradh_6775 - 2 months ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] OMG! This stuff works fast! I had a headache, and the next thing I knew was I was headache free! My shoulder pain was also gone. I'm not a big fan of taking pills, but I this will be my go-to for any aches and pains.
    Did you find this review helpful?

    Great meds

    5 out of 5 stars
    raegang3_6894 - 2 months ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] It helps with headaches. It last for along time. It very cheep. It is easy to carry around. It helps with back pain. It dose not make you tired. I would recommend this pain meds
    Did you find this review helpful?

    DID NOT WORK

    1 out of 5 stars
    beccam5430_9533 - 2 months ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Did not touch my pain. I wished it would have worked. I had a headache and it would not help the pain. It kept getting worse and turned into a migraine and I had to go to er for better medicine.
    Did you find this review helpful?

    Get top deals, latest trends, and more.

    Privacy policy

    Footer

    About Us

    About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

    Help

    Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

    Stores

    Find a StoreClinicPharmacyOpticalMore In-Store Services

    Services

    Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
    PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy